CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Second-Order Asymptotic Analysis and Computations of Axially and Spherically Symmetric Piezoelectric Problems for Composite Structures 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 2, 页码: 689-731
Authors:  Ma, Qiang;  Wang, Hao;  Yang, Zhiqiang;  Li, Zhihui;  Cui, Junzhi
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Axially and spherically symmetric piezoelectricity  Periodic composite materials  Multi-scale expansion homogenization method  Second-order asymptotic approximation  Finite element simulation  
Second-order two-scale analysis and numerical algorithm for the damped wave equations of composite materials with quasi-periodic structures 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 298, 页码: 201-220
Authors:  Dong, Hao;  Nie, Yufeng;  Cui, Junzhi;  Wu, Yatao;  Yang, Zihao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Multiscale asymptotic analysis  Damped wave equations  Quasi-periodic structure  Second-order two-scale numerical method  Newmark scheme  
Finite Element Algorithm for Dynamic Thermoelasticity Coupling Problems and Application to Transient Response of Structure with Strong Aerothermodynamic Environment 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 20, 期号: 3, 页码: 773-810
Authors:  Li, Zhihui;  Ma, Qiang;  Cui, Junzhi
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Dynamic thermoelasticity  finite element algorithm  Newmark method  Crank-Nicolson scheme  fluid-structure interaction  structural deformation  
Second-order two-scale analysis and numerical algorithms for the hyperbolic-parabolic equations with rapidly oscillating coefficients 期刊论文
CHINESE PHYSICS B, 2015, 卷号: 24, 期号: 9, 页码: 14
Authors:  Dong Hao;  Nie Yu-Feng;  Cui Jun-Zhi;  Wu Ya-Tao
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
hyperbolic-parabolic equations  rapidly oscillating coefficients  second-order two-scale numerical method  Newmark scheme  
secondordertwoscaleanalysisandnumericalalgorithmsforthehyperbolicparabolicequationswithrapidlyoscillatingcoefficients 期刊论文
chinesephysicsb, 2015, 卷号: 24, 期号: 9
Authors:  Dong Hao;  Nie Yufeng;  Cui Junzhi;  Wu Yatao
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10